# SDR 2007FA0000561

- Difficulty date: May 25, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N1666S
- Make and model: Hughes 269C
- Aircraft serial: S1898
- Engine: Lyc HIO360D1A
- System (JASC): 7600 · Engine Controls
- Part: Bushing
- Condition: Worn
- Location: Throttle Linkage
- Part time: 192 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNTED THROTTLE LINKAGE BUSHINGS WORN.  FOUND ON INSPECTION WITH EXCESSIVE PLAY.  PROBABLY OCCURRED DUE TO EXCESSIVE VIBRATION OR LACK OF SUBRICATION.  RECOMMENDATION TO PREVENT WOULD BE TO LUBRICATE MORE FREQUENTLY OR DIFFERENT DESIGN OF LINKAGE.  (K)
